# SDR DALA2025050903600

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 23,321 hours, 2,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FA REPORTS UNABLE TO ARM R2 DOOR. CORRECTIVE ACTION: CLEANED FOD FROM GIRT BAR. OK FOR SERVICE. (7223670)
